# SDR RU3A20140915033

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- Aircraft time: 13,610 hours, 7,320 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF SMOKE ON ACFT.  FOUND THE ACFT TO HAVE HAD AN ENG COMP WASH PRIOR TO FLIGHT. PERFORMED 10 YEAR LANDING GEAR SWING WITH NO DEFECTS NOTED.
